# SDR 97FDEA00731

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 69204453
- Condition: Leaked
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSING FLT LEVEL 270, THE A/C STARTED LOSING PRESSURE AT 1,500 FT PER MIN.  TRIED CLOSING THE CARGO HEAT OUTFLOW, SWITCHING BLEEDS, RECYCLING THE PACK AND BLD VALVES, NO HELP.  ABLE TO HOLD 10,000 CABIN AT 15,000 FT.  SUSPECT THE NR 1 PACK INOPERTIVE.  INSPECTED LEFT PACK SYS.  FOUND BROKEN DUCT AT STATION 751.01.  REMOVED AND REPLACED DECT LEFT PACK SYSTEM, OPERATIONAL CHECK GOOD.  MANUFACTURES PART NUMBER 69-20445-3 DUCT ASSEMBLY.
